# SDR SWAA2021020239525

- Difficulty date: January 4, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 50,782 hours, 34,032 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULK HEAD RIGHT HAND UPPER ATTACH ANGLE IS CRACKED AT R.B.L. 7; W.L. 164. / ACCOMPLISHED PERMANENT REPAIR AT BS 663 LOWER COMPOSITE BULK HEAD RIGHT HAND UPPER ATTACH ANGLE AT RBL 7; WL.164 I.A.W SRM. 57-20-20-2R-5. FIG. 202 SHEET #4. DETAIL B.
